# SDR C8GA20080040

- Difficulty date: August 24, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720-720a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING MFEC INSPECTION OF # 4 RIGHT LAP SEAM BS 720-720A NOTED 7 EA FASTENER HOLES CRACKED. CUT OUT DAMAGED HOLES AND VERIFIED CRACK CONTAINMENT. FABRICATED FILLER FROM 2024 T3 .071" AND FABRICATED DOUBLER FROM 2024 T3 .080". INSTALLED REPAIR PER B727 SRM 53-30-03. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
